Commentarii Mathematici Helvetici


Full-Text PDF (441 KB) | Table of Contents | CMH summary
Volume 75, Issue 4, 2000, pp. 644–667
DOI: 10.1007/s000140050143

Geometry for palindromic automorphism groups of free groups

Henry H. Glover[1] and C. A. Jensen[2]

(1) Department of Mathematics, Ohio State University, 231 W 18th Avenue, OH 43210, COLUMBUS, UNITED STATES
(2) Department of Mathematics, University of New Orleans, LA 70148, NEW ORLEANS, UNITED STATES

No abstract available for this article.

No keywords available for this article.

Glover H, Jensen C. Geometry for palindromic automorphism groups of free groups. Comment. Math. Helv. 75 (2000), 644-667. doi: 10.1007/s000140050143